Follow
Tristan Robert
Tristan Robert
Verified email at univ-lorraine.fr - Homepage
Title
Cited by
Cited by
Year
Stochastic nonlinear wave dynamics on compact surfaces
T Oh, T Robert, N Tzvetkov
arXiv preprint arXiv:1904.05277, 2019
372019
Invariant Gibbs dynamics for the dynamical sine-Gordon model
T Oh, T Robert, P Sosoe, Y Wang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (5 …, 2021
362021
On the parabolic and hyperbolic Liouville equations
T Oh, T Robert, Y Wang
Communications in Mathematical Physics 387, 1281-1351, 2021
302021
On the two-dimensional hyperbolic stochastic sine-Gordon equation
T Oh, T Robert, P Sosoe, Y Wang
Stochastics and Partial Differential Equations: Analysis and Computations 9 …, 2021
302021
A remark on triviality for the two-dimensional stochastic nonlinear wave equation
T Oh, M Okamoto, T Robert
Stochastic Processes and their Applications 130 (9), 5838-5864, 2020
242020
On the periodic Zakharov-Kuznetsov equation
F Linares, M Panthee, T Robert, N Tzvetkov
arXiv preprint arXiv:1809.02027, 2018
212018
Stochastic quantization of Liouville conformal field theory
T Oh, T Robert, N Tzvetkov, Y Wang
arXiv preprint arXiv:2004.04194, 2020
192020
Global well-posedness of partially periodic KP-I equation in the energy space and application
T Robert
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 35 (7), 1773-1826, 2018
112018
Focusing Gibbs measures with harmonic potential
T Robert, K Seong, L Tolomeo, Y Wang
arXiv preprint arXiv:2212.11386, 2022
92022
On the Cauchy problem for the periodic fifth-order KP-I equation
T Robert
72019
Invariant Gibbs measure for a Schrodinger equation with exponential nonlinearity
T Robert
arXiv preprint arXiv:2104.14348, 2021
52021
On the parabolic and hyperbolic Liouville equations, to appear in Comm
T Oh, T Robert, Y Wang
Math. Phys, 0
5
Remark on the semilinear ill-posedness for a periodic higher-order KP-I equation
T Robert
Comptes Rendus. Mathématique 356 (8), 891-898, 2018
22018
Stochastic complex Ginzburg-Landau equation on compact surfaces
T Robert, Y Zine
preprint, 0
2
Anderson stochastic quantization equation
H Eulry, A Mouzard, T Robert
arXiv preprint arXiv:2401.12742, 2024
2024
Dynamics of quintic nonlinear Schr{\"o}dinger equations in
J Bernier, B Grébert, T Robert
arXiv preprint arXiv:2305.05236, 2023
2023
Variational methods for some singular stochastic elliptic PDEs
I Bailleul, H Eulry, T Robert
arXiv preprint arXiv:2202.09628, 2022
2022
Sur le problème de Cauchy pour des EDP quasi-linéaires de nature dispersive
T Robert
Université de Cergy Pontoise, 2018
2018
Dynamics of quintic nonlinear Schrödinger equations in
J Bernier, B Grébert, T Robert
The system can't perform the operation now. Try again later.
Articles 1–19